[Équations de réaction–diffusion en milieu périodique en temps et en espace]
Cette Note traite des équations de réaction–diffusion en milieu périodique à la fois en temps et en espace. Nous établissons des conditions d'existence, d'unicité et de convergence en temps grand pour les solutions de telles équations. Ces conditions sont établies en fonctions de deux valeurs propres principales généralisées associées à une équation linéarisée. Nous établissons plusieurs propriétés de ces deux quantités.
This Note deals with reaction–diffusion in space–time periodic media. We state some conditions for the existence, uniqueness and large-time behavior of the solutions of such equations. These conditions are related to the two generalized principal eigenvalues associated with a linearized equation and we state some properties of these quantities.
Accepté le :
Publié le :
Grégoire Nadin 1
@article{CRMATH_2007__345_9_489_0, author = {Gr\'egoire Nadin}, title = {Reaction{\textendash}diffusion equations in space{\textendash}time periodic media}, journal = {Comptes Rendus. Math\'ematique}, pages = {489--493}, publisher = {Elsevier}, volume = {345}, number = {9}, year = {2007}, doi = {10.1016/j.crma.2007.10.004}, language = {en}, }
Grégoire Nadin. Reaction–diffusion equations in space–time periodic media. Comptes Rendus. Mathématique, Volume 345 (2007) no. 9, pp. 489-493. doi : 10.1016/j.crma.2007.10.004. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2007.10.004/
[1] Analysis of the periodically fragmented environment model: I – Influence of periodic heterogeneous environment on species persistence, J. Math. Biol., Volume 51 (2005), pp. 75-113
[2] Analysis of the periodically fragmented environment model: II – Biological invasions and pulsating travelling fronts, J. Math. Pures Appl., Volume 85 (2005), pp. 1101-1146
[3] Liouville-type result for semilinear elliptic equations in unbounded domains, Ann. Mat. Pura Appl. (2006)
[4] Diffusive logistic equations with indefinite weights: population models in disrupted environments I, Proc. Roy. Soc. Edinburgh, Volume 112 (1989), pp. 293-318
[5] Diffusive logistic equations with indefinite weights: population models in disrupted environments II, SIAM J. Math. Anal., Volume 22 (1991) no. 4, pp. 1043-1064
[6] Periodic-Parabolic Boundary Value Problems and Positivity, Pitman Research Notes in Mathematics Series, vol. 247, Longman Scientific and Technical, 1991
[7] G. Nadin, Existence and uniqueness of the solution of a space–time periodic reaction–diffusion equation, 2007, submitted for publication
[8] G. Nadin, The principal eigenvalue of a space–time periodic parabolic operator, 2007, submitted for publication
[9] G. Nadin, Travelling fronts in space–time periodic media, 2007, in preparation
[10] Existence of kpp fronts in spatially-temporally periodic advection and variational principle for propagation speeds, Dynam. Partial Differential Equations, Volume 2 (2005) no. 1, pp. 1-24
[11] Biological Invasions: Theory and Practice, Oxford Series in Ecology and Evolution, Oxford University Press, Oxford, 1997
- Persistence and time periodic positive solutions of doubly nonlocal Fisher-KPP equations in time periodic and space heterogeneous media, Discrete and Continuous Dynamical Systems. Series B, Volume 26 (2021) no. 5, pp. 2645-2676 | DOI:10.3934/dcdsb.2020199 | Zbl:1479.35529
- Spreading speeds of a partially degenerate reaction-diffusion system in a periodic habitat, Journal of Differential Equations, Volume 255 (2013) no. 11, pp. 3983-4011 | DOI:10.1016/j.jde.2013.07.058 | Zbl:1317.35131
- The non-monotonicity of the KPP speed with respect to diffusion in the presence of a shear flow, Proceedings of the American Mathematical Society, Volume 141 (2013) no. 10, pp. 3553-3563 | DOI:10.1090/s0002-9939-2013-11728-4 | Zbl:1282.35192
- Singularly perturbed degenerated parabolic equations and application to seabed morphodynamics in tided environment, Discrete Continuous Dynamical Systems - A, Volume 29 (2011) no. 3, p. 1001 | DOI:10.3934/dcds.2011.29.1001
- Traveling fronts in space-time periodic media, Journal de Mathématiques Pures et Appliquées. Neuvième Série, Volume 92 (2009) no. 3, pp. 232-262 | DOI:10.1016/j.matpur.2009.04.002 | Zbl:1182.35074
- Existence of pulsating waves of advection-reaction-diffusion equations of ignition type by a new method, Nonlinear Analysis. Theory, Methods Applications. Series A: Theory and Methods, Volume 71 (2009) no. 12, p. e1880-e1903 | DOI:10.1016/j.na.2009.02.098 | Zbl:1238.35043
- Reaction-diffusion equations in space-time periodic media, Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 345 (2007) no. 9, pp. 489-493 | DOI:10.1016/j.crma.2007.10.004 | Zbl:1128.35053
Cité par 7 documents. Sources : Crossref, zbMATH
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier